Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 141, NWS Las Vegas, NV

September 7, 2014Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Sep 7, 2014, 1:42 PM PDT for Clark County, Nevada. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2014, 1:42 PM PDT (20:42 UTC)
Expired
Sep 7, 2014, 4:45 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 61 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 1:58 PM PDTFLASH FLOOD2 Sse Summerlin South, NVREPORT OF 6 TO 12 INCHES OF STANDING WATER AT THE OFF RAMP OF 215 TO FLAMINGO ROAD. 1 VEHICLE IS STUCK IN WATER.
Sep 7, 2:00 PM PDTFLASH FLOOD3 Sse Summerlin South, NVLARGE AMOUNTS OF ROCK AND MUD WASHED ONTO WEST TROPICANA BETWEEN HUALAPAI AND FORT APACHE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
2885 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WGUS55 KVEF 072042
FFWVEF
NVC003-072345-
/O.NEW.KVEF.FF.W.0141.140907T2042Z-140907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
142 PM PDT SUN SEP 7 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 445 PM PDT

* AT 135 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR RED ROCK CANYON
  CAMPGROUND...OR 7 MILES EAST OF RED ROCK CANYON. THE STORM         
  PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. THIS STORM WAS     
  MOVING NORTHEAST AROUND 5 MPH AND WAS PUSHING THROUGH THE MESAS    
  AREA OF SUMMERLIN. AN AUTOMATED GAUGE NEAR THE BLUE DIAMOND RIDGE  
  REPORTED 0.79 INCH OF RAIN IN THE LAST 30 MINUTES WITH 0.59 INCH   
  OF RAIN IN THE LAST 15 MINUTES. POOR DRAINAGE AREAS AND AREAS      
  NORMALLY PRONE TO SEEING MUD AND ROCKS WASH ON THEM WILL SEE FLASH 
  FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  THE MESAS AREA OF SUMMERLIN...TROPICANA AND FORT APACHE...SPRING
  VALLEY...THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3614 11540 3614 11532 3616 11530 3618 11528
      3618 11517 3604 11527 3606 11538

$$

STACHELSKI
3 follow-up statements
755 
WGUS75 KVEF 072110
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
210 PM PDT SUN SEP 7 2014

NVC003-072345-
/O.CON.KVEF.FF.W.0141.000000T0000Z-140907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
210 PM PDT SUN SEP 7 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 205 PM PDT...THE PUBLIC REPORTED THAT THE OFF RAMP FROM THE 215 
BELTWAY AT FLAMINGO WAS COVERED IN UP TO A FOOT OF STANDING WATER 
AND A VEHICLE WAS STALLED IN IT. SEVERAL AUTOMATED RAIN GAUGES HAVE 
REPORTED BETWEEN A HALF OF AN INCH AND TWO THIRDS OF AN INCH OF RAIN 
IN 30 MINUTES OR LESS IN THE SOUTHWEST PART OF THE VALLEY NEAR THE 
215 BELTWAY BETWEEN FLAMINGO AND TROPICANA. THIS WILL RESULT IN MUD 
AND ROCKS WASHING ONTO ROADS AS WELL AS SEVERAL INCHES OF WATER 
FLOWING ACROSS POOR DRAINAGE AREAS. ROADWAY FLOODING IS LIKELY IF IT 
IS NOT ALREADY OCCURRING.

LOCATIONS IMPACTED INCLUDE...
THE SOUTHWEST PART OF LAS VEGAS INCLUDING THE MESAS AREA OF 
SUMMERLIN...SPRING VALLEY...TROPICANA AND FORT APACHE...FLAMINGO AND 
215...THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3614 11540 3614 11532 3616 11530 3618 11528
      3618 11517 3604 11527 3606 11538

$$

STACHELSKI
947 
WGUS75 KVEF 072147
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
247 PM PDT SUN SEP 7 2014

NVC003-072345-
/O.CON.KVEF.FF.W.0141.000000T0000Z-140907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
247 PM PDT SUN SEP 7 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 240 PM PDT...ALTHOUGH RADAR SHOWED THUNDERSTORMS HAD ALTOGETHER 
WEAKENED OVER THE SOUTHWEST PART OF THE LAS VEGAS VALLEY...SEVERAL 
REPORTS OF FLOODED STREETS HAVE BEEN RECEIVED FROM THIS AREA. 
SEVERAL INCHES OF STANDING WATER STILL REMAIN ON SOME STREETS IN 
THIS AREA. THEREFORE THE FLASH FLOOD WARNING REMAINS IN EFFECT.

LOCATIONS IMPACTED INCLUDE...
THE MESAS AREA OF SUMMERLIN...TROPICANA AND FORT APACHE...THE 
LAKES...FLAMINGO AND 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3614 11540 3614 11532 3616 11530 3618 11528
      3618 11517 3604 11527 3606 11538

$$

STACHELSKI
224 
WGUS75 KVEF 072340
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
440 PM PDT SUN SEP 7 2014

NVC003-072349-
/O.EXP.KVEF.FF.W.0141.000000T0000Z-140907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
440 PM PDT SUN SEP 7 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM PDT FOR CENTRAL
CLARK COUNTY...

HEAVY RAIN HAS ENDED AND DANGEROUS FLASH FLOODING IS NO LONGER 
EXPECTED. 

LAT...LON 3614 11540 3614 11532 3616 11530 3618 11528
      3618 11517 3604 11527 3606 11538

$$

OUTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:26 AM PDT, 7 hours 16 minutes earlier.

Area forecast discussion, Sep 7, 6:26 AM PDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
626 AM PDT SUN SEP 7 2014

.SYNOPSIS...MOISTURE FROM THE REMNANTS OF HURRICANE NORBERT WILL
BRING A THREAT OF HEAVY RAIN AND FLASH FLOODING TO AREAS SOUTH OF
INTERSTATE 15 TODAY...MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT
BASIN ON MONDAY...AND AREAS MAINLY EAST OF LAS VEGAS ON TUESDAY.
DRIER AIR PUSHING IN ON WEDNESDAY WILL LIMIT THUNDERSTORM CHANCES TO
MOHAVE COUNTY.
&&

.UPDATE...CLOUDS WERE FILLING IN OVER MUCH OF MOHAVE COUNTY ALONG
WITH EASTERN CLARK AND LINCOLN THIS MORNING...WITH SPOTTY SHOWERS
AND THUNDERSTORMS BREAKING OUT. UPDATED TO RAISE POPS AND SKY COVER
IN THIS AREA THROUGH THE MORNING HOURS.
&&

.PREV DISCUSSION...
213 AM PDT SUN SEP 7 2014

.SHORT TERM...THROUGH MONDAY NIGHT...NORBERT...STILL BARELY A
HURRICANE...WAS WEAKENING SOUTHWEST OF THE BAJA SPUR THIS MORNING.
MAIN CONCERN FOR THE SHORT TERM IS TIMING OF HEAVY PRECIP AND FLASH
FLOOD THREAT. LOOKS LIKE THE GREATEST THREAT TODAY SHOULD BE SOUTH
OF A LINE FROM COLORADO CITY TO MESQUITE TO LAS VEGAS TO TRONA. WILL
NOT MESS WITH FLASH FLOOD WATCH AREAS OR TIMES...BUT WILL EMPHASIZE
THE TIMING ISSUES IN THE TEXT AND ALSO IN A GRAPHIC. FOR
MONDAY...THE HIGH RESOLUTION MODELS ARE TARGETING AREAS EAST OF A
LINE FROM THE MORONGO BASIN TO RACHEL. THERE IS A BRIEF WINDOW OF
OPPORTUNITY FOR DEATH VALLEY MONDAY MORNING AS WELL...SO WILL KEEP
THE WATCH IN PLACE FOR NOW. BY MONDAY NIGHT A TROUGH IN THE
WESTERLIES WILL BE PUSHING INTO NEVADA WITH THE PROMISE OF DRIER AIR
BEHIND IT.

.LONG TERM...TUESDAY THROUGH SATURDAY....JUST MINOR TWEAKS FOR THE
LONG TERM PERIOD THIS MORNING. THERE ARE STILL A FEW SIGNIFICANT
INTER-MODEL DIFFERENCES IN HOW QUICKLY THINGS DRY OUT TUESDAY. THE
GFS HAS CONSISTENTLY BEEN THE WETTEST...DRAGGING THE REMNANT
MOISTURE CORE FROM HURRICANE NORBERT ACROSS THE SOUTHEASTERN THIRD
OF THE FORECAST AREA. MEANWHILE THE SREF IS ON THE OPPOSITE END OF
THE SPECTRUM DRYING OUT MOST AREAS WEST OF THE COLORADO RIVER VALLEY
BY 18Z TUESDAY. THE NAM AND ECMWF ARE IN DECENT AGREEMENT WITH EACH
OTHER AND LIE SOMEWHERE IN THE MIDDLE. THIS NAM/ECMWF SOLUTION WAS
PRIMARILY USED FOR THE TUESDAY PERIOD. AS FAR AS DYNAMICS ARE
CONCERNED...TUESDAY MAY BE THE BEST OF THE 7 DAY FORECAST PERIOD AS
A SHORTWAVE AND ASSOCIATED JET PUSH EAST ACROSS THE REGION. IN
ADDITION IT'S LIKELY THAT STORMS WILL BE TRIGGERED ALONG THE
MOIST-DRY BOUNDARY. THE BEST CHANCES FOR PRECIPITATION WILL BE
ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.
HOW MUCH THUNDERSTORM ACTIVITY THAT DEVELOPS WILL AGAIN BE STRONGLY
TIED TO THE AMOUNT OF CLOUD COVER THROUGH THE MORNING/EARLY
AFTERNOON HOURS. IT STILL APPEARS THAT IT MAY BE A GAME TIME
DECISION AS TO WHETHER THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED THROUGH TUESDAY. DRIER AIR WILL CONTINUE TO FILTER IN FROM
THE WEST SHUTTING DOWN PRECIP CHANCES FROM WEST TO EAST THROUGH THE
DAY.

WEDNESDAY THROUGH SATURDAY...LEFT IN JUST A SLIGHT CHANCE OF
PRECIPITATION ACROSS EASTERN MOHAVE COUNTY WEDNESDAY TO ACCOUNT FOR
ANY RESIDUAL MOISTURE IN PLACE. OTHERWISE DRIER CONDITIONS AND
REBOUNDING TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE
WEEK. THERE HAS BEEN SOME BACK AND FORTH IN GUIDANCE FOR NEXT
WEEKEND REGARDING ANOTHER [WEAK] PUSH OF MOISTURE. FOR THE MOMENT
HAVE LEFT THE FORECAST DRY AND WILL CONTINUE TO MONITOR.

.AVIATION...FOR MCCARRAN...THERE WILL BE A CHANCE OF A THUNDERSTORM
NEAR THE TERMINAL THIS AFTERNOON AND EVENING...WITH GREATER CHANCES
IN THE PEACH SPRINGS AND DAGGETT CORRIDORS. MONDAY COULD BE A
DIFFICULT DAY WITH GREATER THUNDERSTORM CHANCES AT THE TERMINAL AND
HIGH CHANCES IN THE PEACH SPRINGS AND MORMON MESA CORRIDORS. THE
MAIN THREATS FROM THUNDERSTORMS WILL BE VERY HEAVY RAIN AND VERY LOW
CEILINGS. DRIER AIR WILL BEGIN TO PUSH IN FROM THE WEST ON TUESDAY
WITH DRY WEATHER EXPECTED FOR MOST OF THE AREA ON WEDNESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THUNDERSTORM CHANCES WILL BE INCREASING MAINLY IN AREAS
SOUTH OF INTERSTATE 15 TODAY...AND OVER MUCH OF THE REGION ON
MONDAY. VERY HEAVY RAIN AND VERY LOW CEILINGS WILL BE THE MAIN
THREATS. DRIER AIR WILL BEGIN TO PUSH IN FROM THE WEST ON TUESDAY
WITH THUNDERSTORM CHANCES LIMITED TO MOHAVE COUNTY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE FOR MOHAVE COUNTY TODAY...AND IS MORE
LIKELY FOR MOHAVE...CLARK AND SAN BERNARDINO COUNTIES ON MONDAY.
&&

MORGAN/WOLCOTT

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Sep 7, 10:49 AM PDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1049 AM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             4 NNW HUALAPAI MOUNTAIN 35.15N 113.91W
09/07/2014  M0.75 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 1/2 TO 3/4 INCH HAIL.

&&

DBERC
Local storm report, Sep 7, 11:48 AM PDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1148 AM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     FLASH FLOOD      7 ESE KINGMAN           35.17N 113.92W
09/07/2014                   MOHAVE             AZ   TRAINED SPOTTER

            TWO FEET OF FLOWING WATER OBSERVED ALONG HUALUPAI
            MOUNTAIN ROAD BETWEEN MILE MARKERS 5 AND 6. WASH FLOWING
            AT ROUGHLY FOUR FEET.

&&

COUTLER
Local storm report, Sep 7, 12:01 PM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1201 PM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HEAVY RAIN       7 ESE KINGMAN           35.17N 113.92W
09/07/2014  M2.52 INCH       MOHAVE             AZ   MESONET

            OVER TWO AND A HALF INCHES OF RAIN FELL IN A TWO HOUR
            TIME PERIOD ON PINION PINES RAINGAUGE.

&&

COUTLER
Local storm report, Sep 7, 12:20 PM PDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1220 PM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             7 N I-40 AT FORT ROCK   35.29N 113.37W
09/07/2014  E0.88 INCH       MOHAVE             AZ   TRAINED SPOTTER

            NICKEL SIZED HAIL AND GUSTY WINDS REPORTED

&&

COUTLER
Local storm report, Sep 7, 12:30 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 PM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             4 SSW SUMMERLIN         36.16N 115.34W
09/07/2014  E0.88 INCH       CLARK              NV   PUBLIC

            REPORT OF NICKEL SIZE HAIL NEAR CHARLESTON ROAD AND 215
            IN THE SUMMERLIN AREA.

&&

CSTUMPF
Local storm report, Sep 7, 1:01 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
101 PM PDT SUN SEP 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 NE DOLAN SPRINGS      35.64N 114.22W
09/07/2014  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZE HAIL FALLING NEAR DOLAN
            SPRINGS

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:10 PM PDTSevere Thunderstorm WarningVEFClark50 min
Sep 7, 12:15 PM PDTAreal Flood AdvisoryVEFClark2 hr
Sep 7, 12:56 PM PDTAreal Flood AdvisoryVEFClark3 hr
Sep 7, 1:03 PM PDTSevere Thunderstorm WarningVEFClark42 min
Sep 7, 1:58 PM PDTSevere Thunderstorm WarningVEFClark47 min
Sep 7, 2:50 PM PDTFlash Flood WarningVEFClark3 hr
Sep 7, 3:24 PM PDTAreal Flood WarningVEFClark12 hr
Sep 7, 3:29 PM PDTFlash Flood WarningVEFClark2 hr
Sep 7, 3:34 PM PDTSevere Thunderstorm WarningVEFClark, Lincoln56 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.